MathSciNet Relay Station
MathSciNet bibliographic data
MR2432771 60J55 (60F17 60J25 60J45)
Kartashov, Yu. M. Sufficient conditions for the convergence of functionals of local-time type of Markov approximations. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 77 (2007), 36--51; translation in Theory Probab. Math. Statist. No. 77 (2008), 39–55
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement